• Previous Article
    Extended backward stochastic Volterra integral equations and their applications to time-Inconsistent stochastic recursive control problems
  • MCRF Home
  • This Issue
  • Next Article
    Local contact sub-Finslerian geometry for maximum norms in dimension 3
June  2021, 11(2): 403-431. doi: 10.3934/mcrf.2020042

Stable determination of a vector field in a non-Self-Adjoint dynamical Schrödinger equation on Riemannian manifolds

1. 

Université Tunis El Manar, Ecole Nationale d'ingénieurs de Tunis, ENIT-LAMSIN, B.P. 37, 1002 Tunis, Tunisia

2. 

Beijing Computational Science Research Center, Beijing 100193, China, and, Université Tunis El Manar, Faculté des Sciences de Tunis & ENIT-LAMSIN, B.P. 37, 1002 Tunis, Tunisia

* Corresponding author: Mourad Bellassoued

Received  January 2020 Revised  July 2020 Published  June 2021 Early access  October 2020

This paper deals with an inverse problem for a non-self-adjoint Schrödinger equation on a compact Riemannian manifold. Our goal is to stably determine a real vector field from the dynamical Dirichlet-to-Neumann map. We establish in dimension $ n\geq2 $, an Hölder type stability estimate for the inverse problem under study. The proof is mainly based on the reduction to an equivalent problem for an electro-magnetic Schrödinger equation and the use of a Carleman estimate designed for elliptic operators.

Citation: Mourad Bellassoued, Ibtissem Ben Aïcha, Zouhour Rezig. Stable determination of a vector field in a non-Self-Adjoint dynamical Schrödinger equation on Riemannian manifolds. Mathematical Control & Related Fields, 2021, 11 (2) : 403-431. doi: 10.3934/mcrf.2020042
References:
[1]

M. Bellassoued, Stable determination of coefficients in the dynamical Schrödinger equation in a magnetic field, Inverse Problems, 33 (2017), 055009, 36 pp. doi: 10.1088/1361-6420/aa5fc5.  Google Scholar

[2]

M. Bellassoued and I. Ben Aïcha, Optimal stability for a first order coefficient in a non-self-adjoint wave equation from Dirichlet-to-Neumann map, Inverse Problems, 33 (2017), 105006, 23 pp. doi: 10.1088/1361-6420/aa8415.  Google Scholar

[3]

M. Bellassoued and H. Benjoud, Stability estimate for an inverse problem for the wave equation in a magnetic field, Appl. Anal, 87 (2008), 277-292.  doi: 10.1080/00036810801911264.  Google Scholar

[4]

M. Bellassoued and M. Choulli, Stability estimate for an inverse problem for the magnetic Schroödinger equation from the Dirichlet-to-Neumann map, J. Funct. Anal., 258 (2010), 161-195.  doi: 10.1016/j.jfa.2009.06.010.  Google Scholar

[5]

M. Bellassoued and Z. Rezig, Simultaneous determination of two coefficients in the Riemannian hyperbolic equation from boundary measurements, Ann. Global Anal. Geom., 56 (2019), 291-325.  doi: 10.1007/s10455-019-09668-7.  Google Scholar

[6]

M. Bellassoued and M. Yamamoto, Carleman Estimates and Applications to Inverse Problems for Hyperbolic Systems, Springer, Tokyo, 2017. doi: 10.1007/978-4-431-56600-7.  Google Scholar

[7]

H. Ben Joud, A stability estimate for an inverse problem for the Schrödinger equation in a magnetic field from partial boundary measurements, Inverse Problems, 25 (2009), 045012, 23 pp. doi: 10.1088/0266-5611/25/4/045012.  Google Scholar

[8]

J. ChengG. Nakamura and E. Somersalo, Uniqueness of identifying the convection term, Communications of the Korean Mathematical Society, 16 (2001), 405-413.   Google Scholar

[9]

N. S. Dairbekov, Integral geometry problem for nontrapping manifolds, Inverse Problems, 22 (2006), 431-445.  doi: 10.1088/0266-5611/22/2/003.  Google Scholar

[10]

Y. Kian and E. Soccorsi, Hölder stably determining the time-dependent electromagnetic potential of the Schrödinger equation, SIAM J. Math. Anal., 51 (2019), 627-647.  doi: 10.1137/18M1197308.  Google Scholar

[11]

Y. Kian and A. Tetlow, Hölder stable recovery of time-dependent electromagnetic potentials appearing in a dynamical anisotropic Schrödinger equation, Inverse Probl. Imaging, 14 (2020), 819-839.  doi: 10.3934/ipi.2020038.  Google Scholar

[12]

K. Krupchyk and G. Uhlmann, Inverse problems for advection diffusion equations in admissible geometries, Comm. Partial Differential Equations, 43 (2018), 585-615.  doi: 10.1080/03605302.2018.1446163.  Google Scholar

[13]

Y. V. Kurylev and M. Lassas, The multidimensional Gel'fand inverse problem for non-self-adjoint operators, Inverse Problems, 13 (1997), 1495-1501.  doi: 10.1088/0266-5611/13/6/006.  Google Scholar

[14]

R. G. Muhometov, The reconstruction problem of a two-dimensional Riemannian metric, and integral geometry, Dokl. Akad. Nauk SSSR, 232 (1977), 32-35.   Google Scholar

[15]

V. Pohjola, A uniqueness result for an inverse problem of the steady state convection diffusion equation, SIAM J. Math. Anal., 47 (2015), 2084-2103.  doi: 10.1137/140970926.  Google Scholar

[16]

L. Pestov and G. Uhlmann, On characterization of the range and inversion of formulas for the geodesic $X$-ray transform, Int. Math. Res. Not., 2004 (2004) 4331–4347. doi: 10.1155/S1073792804142116.  Google Scholar

[17]

M. Salo, Inverse problems for nonsmooth first order perturbation of the Laplacian, Ann. Acad. Sci. Fenn. Math. Diss., 139 (2004), 67 pp.  Google Scholar

[18]

V. Sharafutdinov, Integral Geometry of Tensor Fields, VSP, Utrecht, 1994. doi: 10.1515/9783110900095.  Google Scholar

[19]

P. Stefanov and G. Uhlmann, Stable determination of generic simple metrics from the hyperbolic Dirichlet-to-Neumann map, Int. Math. Res. Not., 17 (2005), 1047-1061.  doi: 10.1155/IMRN.2005.1047.  Google Scholar

[20]

P. Stefanov and G. Uhlmann, Stability estimates for the X-ray transform of tensor fields and boundary rigidity, Duke Math. J., 123 (2004), 445-467.  doi: 10.1215/S0012-7094-04-12332-2.  Google Scholar

[21]

Z. Q. Sun, An inverse boundary value problem for Schrödinger operators with vector potentials, Trans. Amer. Math. Soc., 388 (1993), 953-969.  doi: 10.2307/2154438.  Google Scholar

show all references

References:
[1]

M. Bellassoued, Stable determination of coefficients in the dynamical Schrödinger equation in a magnetic field, Inverse Problems, 33 (2017), 055009, 36 pp. doi: 10.1088/1361-6420/aa5fc5.  Google Scholar

[2]

M. Bellassoued and I. Ben Aïcha, Optimal stability for a first order coefficient in a non-self-adjoint wave equation from Dirichlet-to-Neumann map, Inverse Problems, 33 (2017), 105006, 23 pp. doi: 10.1088/1361-6420/aa8415.  Google Scholar

[3]

M. Bellassoued and H. Benjoud, Stability estimate for an inverse problem for the wave equation in a magnetic field, Appl. Anal, 87 (2008), 277-292.  doi: 10.1080/00036810801911264.  Google Scholar

[4]

M. Bellassoued and M. Choulli, Stability estimate for an inverse problem for the magnetic Schroödinger equation from the Dirichlet-to-Neumann map, J. Funct. Anal., 258 (2010), 161-195.  doi: 10.1016/j.jfa.2009.06.010.  Google Scholar

[5]

M. Bellassoued and Z. Rezig, Simultaneous determination of two coefficients in the Riemannian hyperbolic equation from boundary measurements, Ann. Global Anal. Geom., 56 (2019), 291-325.  doi: 10.1007/s10455-019-09668-7.  Google Scholar

[6]

M. Bellassoued and M. Yamamoto, Carleman Estimates and Applications to Inverse Problems for Hyperbolic Systems, Springer, Tokyo, 2017. doi: 10.1007/978-4-431-56600-7.  Google Scholar

[7]

H. Ben Joud, A stability estimate for an inverse problem for the Schrödinger equation in a magnetic field from partial boundary measurements, Inverse Problems, 25 (2009), 045012, 23 pp. doi: 10.1088/0266-5611/25/4/045012.  Google Scholar

[8]

J. ChengG. Nakamura and E. Somersalo, Uniqueness of identifying the convection term, Communications of the Korean Mathematical Society, 16 (2001), 405-413.   Google Scholar

[9]

N. S. Dairbekov, Integral geometry problem for nontrapping manifolds, Inverse Problems, 22 (2006), 431-445.  doi: 10.1088/0266-5611/22/2/003.  Google Scholar

[10]

Y. Kian and E. Soccorsi, Hölder stably determining the time-dependent electromagnetic potential of the Schrödinger equation, SIAM J. Math. Anal., 51 (2019), 627-647.  doi: 10.1137/18M1197308.  Google Scholar

[11]

Y. Kian and A. Tetlow, Hölder stable recovery of time-dependent electromagnetic potentials appearing in a dynamical anisotropic Schrödinger equation, Inverse Probl. Imaging, 14 (2020), 819-839.  doi: 10.3934/ipi.2020038.  Google Scholar

[12]

K. Krupchyk and G. Uhlmann, Inverse problems for advection diffusion equations in admissible geometries, Comm. Partial Differential Equations, 43 (2018), 585-615.  doi: 10.1080/03605302.2018.1446163.  Google Scholar

[13]

Y. V. Kurylev and M. Lassas, The multidimensional Gel'fand inverse problem for non-self-adjoint operators, Inverse Problems, 13 (1997), 1495-1501.  doi: 10.1088/0266-5611/13/6/006.  Google Scholar

[14]

R. G. Muhometov, The reconstruction problem of a two-dimensional Riemannian metric, and integral geometry, Dokl. Akad. Nauk SSSR, 232 (1977), 32-35.   Google Scholar

[15]

V. Pohjola, A uniqueness result for an inverse problem of the steady state convection diffusion equation, SIAM J. Math. Anal., 47 (2015), 2084-2103.  doi: 10.1137/140970926.  Google Scholar

[16]

L. Pestov and G. Uhlmann, On characterization of the range and inversion of formulas for the geodesic $X$-ray transform, Int. Math. Res. Not., 2004 (2004) 4331–4347. doi: 10.1155/S1073792804142116.  Google Scholar

[17]

M. Salo, Inverse problems for nonsmooth first order perturbation of the Laplacian, Ann. Acad. Sci. Fenn. Math. Diss., 139 (2004), 67 pp.  Google Scholar

[18]

V. Sharafutdinov, Integral Geometry of Tensor Fields, VSP, Utrecht, 1994. doi: 10.1515/9783110900095.  Google Scholar

[19]

P. Stefanov and G. Uhlmann, Stable determination of generic simple metrics from the hyperbolic Dirichlet-to-Neumann map, Int. Math. Res. Not., 17 (2005), 1047-1061.  doi: 10.1155/IMRN.2005.1047.  Google Scholar

[20]

P. Stefanov and G. Uhlmann, Stability estimates for the X-ray transform of tensor fields and boundary rigidity, Duke Math. J., 123 (2004), 445-467.  doi: 10.1215/S0012-7094-04-12332-2.  Google Scholar

[21]

Z. Q. Sun, An inverse boundary value problem for Schrödinger operators with vector potentials, Trans. Amer. Math. Soc., 388 (1993), 953-969.  doi: 10.2307/2154438.  Google Scholar

[1]

Oleg Yu. Imanuvilov, Masahiro Yamamoto. Stability for determination of Riemannian metrics by spectral data and Dirichlet-to-Neumann map limited on arbitrary subboundary. Inverse Problems & Imaging, 2019, 13 (6) : 1213-1258. doi: 10.3934/ipi.2019054

[2]

Mourad Bellassoued, David Dos Santos Ferreira. Stability estimates for the anisotropic wave equation from the Dirichlet-to-Neumann map. Inverse Problems & Imaging, 2011, 5 (4) : 745-773. doi: 10.3934/ipi.2011.5.745

[3]

Victor Isakov, Jenn-Nan Wang. Increasing stability for determining the potential in the Schrödinger equation with attenuation from the Dirichlet-to-Neumann map. Inverse Problems & Imaging, 2014, 8 (4) : 1139-1150. doi: 10.3934/ipi.2014.8.1139

[4]

Jussi Behrndt, A. F. M. ter Elst. The Dirichlet-to-Neumann map for Schrödinger operators with complex potentials. Discrete & Continuous Dynamical Systems - S, 2017, 10 (4) : 661-671. doi: 10.3934/dcdss.2017033

[5]

Shumin Li, Masahiro Yamamoto, Bernadette Miara. A Carleman estimate for the linear shallow shell equation and an inverse source problem. Discrete & Continuous Dynamical Systems, 2009, 23 (1&2) : 367-380. doi: 10.3934/dcds.2009.23.367

[6]

Lucie Baudouin, Emmanuelle Crépeau, Julie Valein. Global Carleman estimate on a network for the wave equation and application to an inverse problem. Mathematical Control & Related Fields, 2011, 1 (3) : 307-330. doi: 10.3934/mcrf.2011.1.307

[7]

Victor Isakov. Increasing stability for the Schrödinger potential from the Dirichlet-to Neumann map. Discrete & Continuous Dynamical Systems - S, 2011, 4 (3) : 631-640. doi: 10.3934/dcdss.2011.4.631

[8]

Ihsane Bikri, Ronald B. Guenther, Enrique A. Thomann. The Dirichlet to Neumann map - An application to the Stokes problem in half space. Discrete & Continuous Dynamical Systems - S, 2010, 3 (2) : 221-230. doi: 10.3934/dcdss.2010.3.221

[9]

Aymen Jbalia. On a logarithmic stability estimate for an inverse heat conduction problem. Mathematical Control & Related Fields, 2019, 9 (2) : 277-287. doi: 10.3934/mcrf.2019014

[10]

Francis J. Chung. Partial data for the Neumann-Dirichlet magnetic Schrödinger inverse problem. Inverse Problems & Imaging, 2014, 8 (4) : 959-989. doi: 10.3934/ipi.2014.8.959

[11]

Mahamadi Warma. A fractional Dirichlet-to-Neumann operator on bounded Lipschitz domains. Communications on Pure & Applied Analysis, 2015, 14 (5) : 2043-2067. doi: 10.3934/cpaa.2015.14.2043

[12]

Wolfgang Arendt, Rafe Mazzeo. Friedlander's eigenvalue inequalities and the Dirichlet-to-Neumann semigroup. Communications on Pure & Applied Analysis, 2012, 11 (6) : 2201-2212. doi: 10.3934/cpaa.2012.11.2201

[13]

Kevin Arfi, Anna Rozanova-Pierrat. Dirichlet-to-Neumann or Poincaré-Steklov operator on fractals described by d-sets. Discrete & Continuous Dynamical Systems - S, 2019, 12 (1) : 1-26. doi: 10.3934/dcdss.2019001

[14]

Atsushi Kawamoto. Hölder stability estimate in an inverse source problem for a first and half order time fractional diffusion equation. Inverse Problems & Imaging, 2018, 12 (2) : 315-330. doi: 10.3934/ipi.2018014

[15]

Shengbing Deng, Zied Khemiri, Fethi Mahmoudi. On spike solutions for a singularly perturbed problem in a compact riemannian manifold. Communications on Pure & Applied Analysis, 2018, 17 (5) : 2063-2084. doi: 10.3934/cpaa.2018098

[16]

Anna Maria Candela, J.L. Flores, M. Sánchez. A quadratic Bolza-type problem in a non-complete Riemannian manifold. Conference Publications, 2003, 2003 (Special) : 173-181. doi: 10.3934/proc.2003.2003.173

[17]

Bo Guan, Heming Jiao. The Dirichlet problem for Hessian type elliptic equations on Riemannian manifolds. Discrete & Continuous Dynamical Systems, 2016, 36 (2) : 701-714. doi: 10.3934/dcds.2016.36.701

[18]

Peng Gao. Global Carleman estimate for the Kawahara equation and its applications. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1853-1874. doi: 10.3934/cpaa.2018088

[19]

Wolfgang Arendt, Daniel Daners. Varying domains: Stability of the Dirichlet and the Poisson problem. Discrete & Continuous Dynamical Systems, 2008, 21 (1) : 21-39. doi: 10.3934/dcds.2008.21.21

[20]

Emine Kaya, Eugenio Aulisa, Akif Ibragimov, Padmanabhan Seshaiyer. A stability estimate for fluid structure interaction problem with non-linear beam. Conference Publications, 2009, 2009 (Special) : 424-432. doi: 10.3934/proc.2009.2009.424

2020 Impact Factor: 1.284

Metrics

  • PDF downloads (118)
  • HTML views (192)
  • Cited by (0)

[Back to Top]